# SDR SWAA061046

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 63,107 hours, 54,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 732c-732d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN CRACKED BETWEEN BS 732C TO BS 732D, STR 14L.  REPAIRED SKIN PER BFG ER.
